# SDR SWI2025F01490

- Difficulty date: July 12, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N803SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15062
- Aircraft time: 44,972 hours, 30,905 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FRAME 533 BETWEEN STRINGERS 17L AND 18L. (S/N#00608)   (C-CHECK RO 11/01/2025)REPAIRED FRAME 533 BETWEEN STRINGERS 17L AND 18L REF REO 690-53-31-1044 REV -- DATED 2025-07-30 COMPLIED WITH 51-900-1002-SKY
